# SDR MASA200700142

- Difficulty date: March 8, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 21,803 hours, 16,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2843 PHX.  EMERGENCY EXIT FLOODLIGHT NEAR PAX DOOR INOP.  MX FOUND BROKEN WIRE ON BACK OF SIGN AND REPAIRED WIRE.
